# SDR CALA2017042101058

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 52,411 hours, 22,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A SLIGHT OVERHEAT BURNING ODOR IN FWD LAVATORY.  NO SMOKE OR FUMES DETECTED.  INSPECTED THE FWD LAVATORY,  UNDER SINK AREA. NO BURNING ODORS NOTED.  OK FOR SRVICE.
